# SDR SIMA20130122009

- Difficulty date: January 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 35,455 hours, 30,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FUSELAGE INNER SKIN CORRODED BETWEEN FR 13-14, STR 20R-19R.  PERFORMED PERMANENT REPAIR IAW EO-EM-53MR-2079.
